# SDR DXTA200702479

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Beech 400A
- Aircraft serial: RK509
- Aircraft time: 323 hours, 322 cycles
- Engine: Pwa JT15D5
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG LIGHT OUT & RED GEAR HANDLE ILLUMINATED DURING APPROACH.  STAYS ON WHILE ON GROUND. CHECKED RT MLG UPLOCK SWITCH, RT MLG DOWNLOCK SWITCH & RT MLG DOOR CLOSE SWITCH, NO DISCREPANCIES NOTED.  VISUALLY NOTED RT MLG NOT LOCKED.  JACKED RT WING.  PUSHED LOCK IN PLACE & FOUND IT TO BE STIFF.  DISCONNECTED RT MLG UNLOCK ACTUATOR & FOUND LOCK MECHANISM BINDING.   REMOVED RT DOWNLOCK SWITCH FROM BRACKET.  REMOVED SWITCH BRACKET & FOUND PAINT IN HOLE LOCK PIVOT PIN PASSES THRU.  REMOVED PAINT & REINSTALLED ACT.  VERIFIED EMERGENCY MLG DOWN HANDLE & EMERGENCY MLG DOOR UP HANDLES PUSHED IN.  RESAFTIED HANDLES.  SERVICED EMERGENCY PNEUMATIC GEAR BLOW BOTTLE.  JACKED ACFT & CYCLED MLG 15 TIMES, NO DISCREPANCIES NOTED.
